RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2007, Volume 3, 069, 12 pages (Mi sigma195)  

This article is cited in 5 scientific papers (total in 5 papers)

Yangian of the Strange Lie Superalgebra of $Q_{n-1}$ Type, Drinfel'd Approach

Vladimir Stukopin

Don State Technical University, 1 Gagarin Square, Rostov-na-Donu, 344010 Russia

Abstract: The Yangian of the strange Lie superalgebras in Drinfel'd realization is defined. The current system generators and defining relations are described.

Keywords: Yangian; strange Lie superalgebra; Drinfel'd realization; Hopf structure; twisted current bisuperalgebra

DOI: https://doi.org/10.3842/SIGMA.2007.069

Full text: PDF file (237 kB)
Full text: http://emis.mi.ras.ru/.../069
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 0705.3250
MSC: 17B37
Received: November 1, 2006; in final form May 6, 2007; Published online May 22, 2007
Language:

Citation: Vladimir Stukopin, “Yangian of the Strange Lie Superalgebra of $Q_{n-1}$ Type, Drinfel'd Approach”, SIGMA, 3 (2007), 069, 12 pp.

Citation in format AMSBIB
\Bibitem{Stu07}
\by Vladimir Stukopin
\paper Yangian of the Strange Lie Superalgebra of $Q_{n-1}$ Type, Drinfel'd Approach
\jour SIGMA
\yr 2007
\vol 3
\papernumber 069
\totalpages 12
\mathnet{http://mi.mathnet.ru/sigma195}
\crossref{https://doi.org/10.3842/SIGMA.2007.069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2322796}
\zmath{https://zbmath.org/?q=an:05241582}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065200069}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889235311}


Linking options:
  • http://mi.mathnet.ru/eng/sigma195
  • http://mi.mathnet.ru/eng/sigma/v3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chen H. Guay N., “Twisted Affine Lie Superalgebra of Type Q and Quantization of its Enveloping Superalgebra”, Math. Z., 272:1-2 (2012), 317–347  crossref  mathscinet  zmath  isi  scopus
    2. V. A. Stukopin, “The Yangian of the strange Lie superalgebra and its quantum double”, Theoret. and Math. Phys., 174:1 (2013), 122–133  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Luo C.L., “On Polynomial Representations of Strange Lie Superalgebras of Q-Type”, Acta. Math. Sin.-English Ser., 32:5 (2016), 559–570  crossref  mathscinet  zmath  isi  scopus
    4. Stukopin V., Xxv International Conference on Integrable Systems and Quantum Symmetries (Isqs-25), Journal of Physics Conference Series, 965, IOP Publishing Ltd, 2018  crossref  isi  scopus
    5. V. A. Stukopin, “Isomorphism of the Yangian $Y_{\hbar}(A(m,n))$ of the special linear Lie superalgebra and the quantum loop superalgebra $U_{\hbar}(LA(m,n))$”, Theoret. and Math. Phys., 198:1 (2019), 129–144  mathnet  crossref  crossref  adsnasa  isi  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:179
    Full text:26
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019